Chest Tightness And Hot Body After Taking The Medicine?
Hello doctor, my father is a lung sufferer. He usually takes rifampicin, pyrazinamid and inadoxin forte drugs. Usually the rifampicin dose taken is 600 mg, but when you bought it at the pharmacy there was an error, rifampicin was given 450 mg. My father didn’t check the medicine again and I’ve already taken one of the medicine. Then my father suddenly had a tight chest and he was hot. How about that? Is there a lasting effect?
From the information you have conveyed, if the doctor who treats your father prescribes Rifampin 600 mg with a drinking dose according to the prescription, then you or your other family should try Rifampin 600 mg.
Rifampin drug available in pharmacies can be available in packs of 150mg, 300mg, 450mg, and 600mg. Therefore, if the treating doctor recommends a dosage of 600mg of medicine, an attempt can be made to increase the dosage of the drug with Rifampin 150mg in addition.
Meanwhile, there are complaints of chest tightness after taking medicine, possibly due to gastrointestinal or stomach disorders after taking medication, or heart problems, or due to the response from the lungs.
So, you should advise your parents to return to the treating doctor to confirm the dosage of the drug and also check the accompanying complaints.
That is the information we can convey, also read the discussion.